# SDR RAIA960240

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 5,561 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7448 - LEFT ENGINE DID NOT ACHIEVE TARGET TORQUE, ABORTED TAKEOFF. MAINTENANCE ADJUSTED LEFT TORQUE SIGNAL CONDITIONER PERFORMED GROUNDS RUNS OPERATIONAL CHECK GOOD.  (M)
